Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 19, 2025, 2:50 AM CDT for Benton County, Washington County, Arkansas; Adair County, Delaware County, Oklahoma. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2025, 2:50 AM CDT (07:50 UTC)
- Expired
- Apr 19, 2025, 7:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Washington County, AR, Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.8
The text
As transmitted.
804
WGUS54 KTSA 190750
FFWTSA
ARC007-143-OKC001-041-191245-
/O.NEW.KTSA.FF.W.0009.250419T0750Z-250419T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
250 AM CDT Sat Apr 19 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Benton County in northwestern Arkansas...
Northwestern Washington County in northwestern Arkansas...
North Central Adair County in northeastern Oklahoma...
Southeastern Delaware County in northeastern Oklahoma...
* Until 745 AM CDT.
* At 250 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Estimates between 1 and 2
inches of rain have fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springdale... Rogers...
Bentonville... Siloam Springs...
Bella Vista... Lowell...
Pea Ridge... Gentry...
Tontitown... Gravette...
Cave Springs... Decatur...
West Siloam Springs... Colcord...
Highfill... Gateway...
Watts... Springtown...
Northwest Arkansas Regional Airport...Hiwasse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3634 9459 3650 9429 3650 9428 3650 9426
3650 9425 3650 9416 3650 9390 3630 9392
3616 9420 3607 9465 3629 9471
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
240
WGUS74 KTSA 190950
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
450 AM CDT Sat Apr 19 2025
ARC007-143-OKC001-041-191245-
/O.CON.KTSA.FF.W.0009.000000T0000Z-250419T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Washington AR-Adair OK-Delaware OK-
450 AM CDT Sat Apr 19 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT THIS
MORNING FOR BENTON, NORTHWESTERN WASHINGTON AR, NORTH CENTRAL ADAIR
AND SOUTHEASTERN DELAWARE COUNTIES...
At 450 AM CDT, Doppler radar indicated the thunderstorms producing
heavy rain have moved out of the warned area. Additional rain
showers are expected to move into area this morning. Estimates
between 1.5 and 2.5 inches of rain have fallen. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springdale... Rogers...
Bentonville... Siloam Springs...
Bella Vista... Lowell...
Pea Ridge... Gentry...
Tontitown... Gravette...
Cave Springs... Decatur...
West Siloam Springs... Colcord...
Highfill... Gateway...
Watts... Springtown...
Northwest Arkansas Regional Airport...Hiwasse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3634 9459 3650 9429 3650 9428 3650 9426
3650 9425 3650 9416 3650 9390 3630 9392
3616 9420 3607 9465 3629 9471
FLASH FLOOD...RADAR INDICATED
$$107
WGUS74 KTSA 191240
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
740 AM CDT Sat Apr 19 2025
ARC007-143-OKC001-041-191250-
/O.EXP.KTSA.FF.W.0009.000000T0000Z-250419T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Washington AR-Adair OK-Delaware OK-
740 AM CDT Sat Apr 19 2025
...FLASH FLOOD WARNING AT 745 AM CDT THIS MORNING FOR BENTON,
NORTHWESTERN WASHINGTON AR, NORTH CENTRAL ADAIR AND SOUTHEASTERN
DELAWARE COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 3634 9459 3650 9429 3650 9428 3650 9426
3650 9425 3650 9416 3650 9390 3630 9392
3616 9420 3607 9465 3629 9471
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 19, 12:54 AM CDT, 1 hour 56 minutes earlier. Its key messages:
- Updated at 912 AM CDT Sat Apr 19 2025
- Multiple rounds of strong to severe thunderstorms are expected this evening and through the weekend. All severe hazards are possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather resumes by midweek.
Area forecast discussion, Apr 19, 12:54 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1254 AM CDT Sat Apr 19 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 912 AM CDT Sat Apr 19 2025
- Multiple rounds of strong to severe thunderstorms are expected
this evening and through the weekend. All severe hazards are
possible, with large hail being the most likely hazard type.
- Prolonged heavy rainfall will likely result in areas of flash
flooding and main stem river flooding this weekend.
- Drier weather returns early next week, but unsettled weather
resumes by midweek.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 912 PM CDT Fri Apr 18 2025
The cold front has made steady progress to the southeast
throughout the afternoon and early evening hours...currently
sitting from near Henryetta to Grove. Thunderstorms have begun to
erupt along and behind the frontal boundary as energy from a
potent western trough moves out over the Central and Southern
Plains tonight. A notable capping inversion that hindered
development earlier in the day has eroded somewhat but remains
present across much of the area which will limit how surface based
these storms can become. Also, frontal parallel storm motions and
shear vectors would indicate that storms should mostly move
parallel to the front and thus will have a hard time staying in
the warm sector for a prolonged period. These storms that do
develop will have the potential to be severe due to steep mid
level lapse rates and large amounts of elevated instability
leading to large hail and damaging winds being the primary
threats. The tornado threat will remain more conditional to storms
ahead of the boundary and whether or not they can stay off the
boundary and in the warm sector to become rooted in the boundary
layer.
Several rounds of storms are expected to redevelop throughout the
night as the synoptic lift spreads over the region and the low
level jet ramps up increasing warm advection activity north of
the boundary. Training of storms over the same areas will lead to
a transition to a heavy rain and flooding threat later tonight
into tomorrow morning with PWAT values around 1.25-1.5 inches.
Widespread 1-2 inches with locally higher totals around 3-4
inches will be possible across portions of northeast and east
central Oklahoma especially through the overnight hours.
Bowlan
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 216 PM CDT Fri Apr 18 2025
The frontal boundary may retreat back north on Saturday to near
the I-44 corridor. Strong and diffluent flow aloft continues
through the day Saturday, with a low level jet advecting warm and
humid air into the region. Given moisture levels will be near the
climatological max for this time of year, widespread moderate to
heavy rain will continue to regenerate. Although instability will
wain to some degree due to the continuous overturning, scattered
thunderstorms are likely. Areas closer to or south of the front,
or areas with less persistent rainfall may see additional severe
weather Saturday. Of possibly greater concern will be rainfall
totals, which may become significant by Saturday. The SPC has
maintained a slight risk (15-30% chance) for severe weather
Saturday, with the WPC showing a moderate risk (25-40% chance) of
excessive rainfall leading to flash flooding. Saturday will be
quite cool given the persistent rains. Areas that stay northwest
of the boundary may stay in the 50s, with mid 60s south of the
boundary, except in far southeast OK and west-central AR where it
will be a bit warmer.
The upper level low will pass over the area Sunday, along with
the associated surface low. This will result in one last punch of
rain, with a few thunderstorms as well. Storm total rainfall will
range from 2-4", locally up to 6" for most areas. Totals will be a
bit lower in far southeast OK, perhaps 1-2". By Sunday, in
addition to the flash flood potential, main stem rivers will be
rising. With several rivers expected to reach at least minor flood
stage, possibly higher if corridors of heavy rainfall line up
favorably with river basins. Cooler and drier air finally moves in
Sunday afternoon. Skies will clear with highs into the 60s to near
70 F.
Monday will be a break from the action, with highs jumping into the
mid 70s, mostly sunny skies, and light southerly wind. Things will
begin to change by Tuesday as southwesterly flow aloft returns along
with a healthy southerly low level jet. Showers and thunderstorms
may return to the area as soon as Wednesday morning, but if not,
then by later Wednesday into Thursday. Daily storm chances will
continue through the end of the forecast period, with at least
some daily potential for severe weather and heavy rain.
&&
.AVIATION...
(06Z TAFS)
Issued at 1254 AM CDT Sat Apr 19 2025
Convection will continue to spread across the CWA overnight
tonight while a frontal boundary remains positioned across the
region. Within the convection, periods of MVFR conditions and
gusty winds remain possible tonight. Late tonight into Saturday
morning, IFR/MVFR conditions are forecast to develop with
precipitation becoming mostly showers from west to east. During
the day Saturday, IFR/MVFR ceilings look to lift back to VFR
across southeast Oklahoma into northwest Arkansas, while remaining
IFR/MVFR across northeast Oklahoma. The northern break in the low
ceilings will be determined by the position of the frontal
boundary. Multiple waves of mainly showers are forecast into the
afternoon hours Saturday before convection chances increase from
west to east. By Saturday evening, additional convection is
forecast to spread back over the CWA with varying conditions from
IFR to low end VFR from north to south. Gusty winds and heavy rain
are possible within the convection.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 57 70 47 76 / 100 100 10 0
FSM 64 76 51 79 / 90 90 30 0
MLC 62 73 48 78 / 90 90 10 0
BVO 53 69 43 76 / 100 100 10 0
FYV 59 73 47 76 / 90 90 30 0
BYV 59 73 49 74 / 90 90 50 0
MKO 60 72 46 75 / 100 90 10 0
MIO 58 70 45 73 / 100 100 30 0
F10 59 71 46 76 / 100 90 10 0
HHW 63 73 49 77 / 80 90 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ054>076.
AR...Flood Watch through Sunday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...04
LONG TERM....06
AVIATION...20Hazardous weather outlook, Apr 18, 5:02 PM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Fri Apr 18 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Fri Apr 18 2025
...SEVERE STORM AND FLASH FLOOD POTENTIAL THIS EVENING THROUGH THE
WEEKEND...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Limited.
AREA...Mainly Northeast and East Central Oklahoma.
ONSET...Late Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Late Afternoon.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A cold front will continue to move across eastern Oklahoma
through this evening, and will be a focus for scattered strong to
severe thunderstorms late this afternoon and especially this
evening. Storms that develop near the front will have the
potential to produce damaging winds and large hail, and a tornado
or two may also be possible early this evening. Widespread storms
are also expected to develop later this evening and overnight to
the north of the frontal boundary. These storms will pose a threat
for large hail. Heavy rainfall will also be possible this evening
and overnight, especially if clusters of storms train over the
same areas, and localized flooding may result.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm...High Wind and Heavy Rain Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
Additional rounds of showers and storms are expected Saturday into
Sunday as the frontal boundary stalls across the area and a strong
upper level storm system moves into the southern plains. Severe
storms, heavy rainfall, and flooding will all be possible,
especially overnight Saturday night into Sunday with the approach
of the main upper level system.
After a quiet start to next week, unsettled weather will return by
the middle to latter part of the week, with scattered
thunderstorms expected each day.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 19, 12:09 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1209 AM CDT Sat Apr 19 2025
OKZ073-190545-
Pittsburg OK-
1209 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN PITTSBURG COUNTY THROUGH
1245 AM CDT...
At 1208 AM CDT, Doppler radar indicated a strong thunderstorm near
Ashland, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Arpelar... Mcalester...
Mcalester Regional Airport... Krebs...
Alderson... Haywood...
Scipio... Dow...
Bache... Ashland...
Savanna...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3495 9609 3518 9583 3488 9552 3469 9609
TIME...MOT...LOC 0508Z 235DEG 52KT 3480 9607
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 19, 1:02 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
102 AM CDT Sat Apr 19 2025
OKZ064-065-190645-
Okfuskee OK-Creek OK-
102 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK AND CENTRAL
OKFUSKEE COUNTIES THROUGH 145 AM CDT...
At 102 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Little, moving northeast at 45 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Mason... Boley...
Castle... Okemah...
Bearden... Welty...
Okfuskee...
This includes Interstate 40 in Oklahoma between mile markers 212 and
223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3572 9629 3562 9619 3555 9619 3555 9612
3552 9609 3551 9609 3531 9644 3546 9644
3546 9647 3543 9650 3543 9652 3545 9655
3544 9657 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662 3545 9662
TIME...MOT...LOC 0602Z 231DEG 39KT 3535 9659
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
69Special weather statement, Apr 19, 1:26 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 AM CDT Sat Apr 19 2025
OKZ068>070-072-074-190715-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
126 AM CDT Sat Apr 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HASKELL...
NORTHWESTERN SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE
AND EAST CENTRAL MUSKOGEE COUNTIES THROUGH 215 AM CDT...
At 126 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Gore, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Eldon... Adair State Park...
Sallisaw... Brushy...
Proctor... Vian...
Greenleaf State Park... Marble City...
Box... Webbers Falls...
Maryetta... Cookson...
Brushy Lake State Park... Mc Key...
Cherokee Landing State Park... Stilwell...
Bunch... Gore...
Tamaha... Lake Tenkiller State Park...
This includes Interstate 40 in Oklahoma between mile markers 280 and
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3530 9511 3554 9529 3598 9478 3587 9460
3561 9450
TIME...MOT...LOC 0626Z 226DEG 46KT 3548 9509
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
69Special weather statement, Apr 19, 1:45 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
145 AM CDT Sat Apr 19 2025
ARZ001-002-011-190730-
Carroll AR-Madison AR-Benton AR-
145 AM CDT Sat Apr 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON AND NORTHWESTERN CARROLL COUNTIES THROUGH 230 AM
CDT...
At 145 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Beaver to 5 miles southwest
of Eureka Springs to 3 miles northeast of Hobbs State Park. Movement
was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Rockhouse... Pleasant Ridge...
Beaver Lake... Urbanette...
Hobbs State Park... Berryville...
Beaver... Grandview...
Lookout... Oak Hill...
Busch... Eureka Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3627 9355 3623 9389 3624 9392 3647 9391
3650 9388 3650 9348
TIME...MOT...LOC 0645Z 223DEG 40KT 3645 9385 3638 9383 3628 9388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 19, 1:51 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
151 AM CDT Sat Apr 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM Tstm Wnd Dmg 1 WSW Oak Grove 36.18N 94.20W
04/19/2025 Washington AR Broadcast Media
Powerlines downed and snapped in
subdivision... possible tornado. Time
estimated from radar.
&&Special weather statement, Apr 19, 2:04 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
204 AM CDT Sat Apr 19 2025
ARZ001-010-190730-
Benton AR-Washington AR-
204 AM CDT Sat Apr 19 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BENTON AND NORTH CENTRAL
WASHINGTON COUNTIES THROUGH 230 AM CDT...
At 204 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Bentonville to near Cave Springs
to 4 miles north of Farmington. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Garfield... Rogers...
Northwest Arkansas Regional Air...Beaver Lake...
Tontitown... Larue...
Pea Ridge... Cave Springs...
Bentonville... Avoca...
Gateway... Centerton...
Rocky Comfort... Wheeler...
Springdale... War Eagle...
Hill Top... Elm Springs...
Highfill... Walnut Hill...
This includes Interstate 49 between mile markers 69 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3631 9387 3627 9387 3607 9432 3624 9432
3637 9437 3650 9420 3650 9387 3639 9387
3639 9388 3638 9389 3637 9388 3637 9387
3631 9386
TIME...MOT...LOC 0704Z 228DEG 45KT 3635 9429 3625 9424 3611 9428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 66 min |
| Apr 18, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 18, 9:24 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Apr 18, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Apr 18, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 33 min |
| Apr 18, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 42 min |
| Apr 18, 10:13 PM CDT | Areal Flood Advisory | TSA | Benton | 6 hr |
| Apr 19, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Apr 19, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 47 min |
| Apr 19, 1:13 AM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 20 min |
| Apr 19, 1:41 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 19, 1:45 AM CDT | Special Weather Statement | TSA | Carroll | 45 min |
| Apr 19, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 44 min |
| Apr 19, 2:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 19, 2:19 AM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Washington | 4 hr |
| Apr 19, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 65 min |
| Apr 19, 2:55 AM CDT | Special Weather Statement | TSA | Carroll | 20 min |
| Apr 19, 6:22 AM CDT | Special Weather Statement | TSA | Benton | 38 min |
| Apr 19, 6:52 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Madison, Washington | 4 hr |
| Apr 19, 7:10 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 50 min |
| Apr 19, 7:40 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 3 hr |
| Apr 19, 7:51 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 54 min |
| Apr 19, 8:23 AM CDT | Special Weather Statement | TSA | Madison | 52 min |
| Apr 18, 8:15 PM CDT | Special Weather Statement | TSA | Cherokee | 45 min |
| Apr 18, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 40 min |
| Apr 18, 8:27 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 33 min |
| Apr 18, 8:34 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 18, 8:41 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 34 min |
| Apr 18, 9:02 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Apr 18, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 47 min |
| Apr 18, 9:16 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Apr 18, 9:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 18, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 39 min |
| Apr 18, 10:38 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 4 hr |
| Apr 18, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 44 min |
| Apr 18, 10:54 PM CDT | Special Weather Statement | TSA | Craig, Rogers | 51 min |
| Apr 18, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa, Rogers | 43 min |
| Apr 18, 11:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 33 min |
| Apr 18, 11:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| Apr 18, 11:27 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 33 min |
| Apr 18, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 41 min |
| Apr 19, 12:09 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 19, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 28 min |
| Apr 19, 1:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 43 min |
| Apr 19, 1:13 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 3 hr |
| Apr 19, 1:26 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 49 min |
| Apr 19, 5:39 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Mayes | 51 min |
| Apr 19, 7:06 AM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Apr 19, 7:49 AM CDT | Special Weather Statement | TSA | LeFlore | 41 min |
| Apr 19, 8:49 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Apr 19, 8:50 AM CDT | River Flood Warning | TSA | Adair, Delaware | 54 hr |
| Apr 19, 8:51 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 59 hr |
| Apr 19, 8:53 AM CDT | River Flood Warning | TSA | LeFlore | 18 hr |
| Apr 19, 1:10 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 47 hr |
Nearby
Flash Flood Warnings in Arkansas, 2025Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.